# SDR AALA202201312078

- Difficulty date: January 29, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 84,829 hours, 10,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GALLEY 3 FLOOR PROXIMITY EMERGENCY LIGHT INOPERATIVE. REPLACED INOPERATIVE LAMP (AALA202201312078) AND REPLACED INOPERATIVE POWER PACK (AALA202201317955) PER AMM 33-51-05 AND AMM 33-51-06.
